Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

Six months ago I was diagnosed with paranoid schizophrenia and during my in-hospital stay the doctors determined I got the most improvement while taking Haldol. They did explain me in detail that I will have side effects from taking Haldol, but also said those will be gone in maximum two weeks.

It’s been months since I started the Haldol and I’m having too much problems accepting that slurred speech, muscle spasms and dry mouth are just minor side effects that are considered more or less normal when you take Haldol. So if I’m feeling like this now, what side effects will Haldol have on my body over next few years?

Loading...

I'm afraid I'm not giving you maybe the most positive answer, but my brother suffer from schizophrenia for years and he's been in and out of the hospital at least five times. For the last two years he is taking Haldol, but also has to take additional medications to deal with side effects that Haldol has caused - he's having tremor and uncontrollable body movements, while he feels drowsy and disinterested for pretty much anything most of the time.

It's just something that comes with this type of medication, but no matter how bad side effects from Haldol are, he's managing to stay out of hospital while on it.

Reply

Loading...